# SDR CNMA202312210002

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N486AX
- Make and model: Boeing 767-36N
- Aircraft serial: 30843
- Aircraft time: 74,509 hours, 15,073 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Cdu
- Part number: 4058650950
- Part serial: 91071328
- Condition: Intermittent
- Location: Unknown
- Part time: 2,950 hours, 582 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L CDU FAILURE, L FMC FAILURE: DURING FLIGHT CREW REPORT THE L FMC FAILED. DISCUSSIONS WITH MOC AND DO. ALL PARTIES AGREED TO CONTINUE. CREW CALLED BACK 1 HOUR LATER AND STATED THE L CDU FAILED AND WENT BLANK. FIGHT DIVERTING TO ANC DUE TO ETOPS AND FUEL RESTRICTIONS.
